# SDR ASAA2023082244739

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,942 hours, 9,036 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TAXI WE RECEIVED AN FMC DISAGREE .  GROUNDED - YES. COMPLETED FMC DISAGREE QRH PROCEDURE WHICH RESOLVED THE FMC DISAGREE.
